# SDR DLM88040922

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 34,666 hours, 26,718 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: E/E Compt.
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

DURING MAINTENANCE TAXI, SHIP'S BATTERIES OVERCHARGED, CAUSING SMOKE EMISSION FROM E/E COMPARTMENT.  REPLACED BATTERIES AND CHARGER.
